CSpace  > 计算数学与科学工程计算研究所
Preface
Hong, Jialin1; Liu, Wenbin2
2018
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume36Issue:2Pages:I-I
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000455995300001
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12300
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing, Peoples R China
2.Univ Kent, Dept Math, Canterbury, Kent, England
Recommended Citation
GB/T 7714
Hong, Jialin,Liu, Wenbin. Preface[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2018,36(2):I-I.
APA Hong, Jialin,&Liu, Wenbin.(2018).Preface.JOURNAL OF COMPUTATIONAL MATHEMATICS,36(2),I-I.
MLA Hong, Jialin,et al."Preface".JOURNAL OF COMPUTATIONAL MATHEMATICS 36.2(2018):I-I.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Jialin]'s Articles
[Liu, Wenbin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Jialin]'s Articles
[Liu, Wenbin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Jialin]'s Articles
[Liu, Wenbin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.